On existence in equilibrium models with endogenous default
Erwan Quintin ()
Journal of Mathematical Economics, 2013, vol. 49, issue 5, 418-421
Abstract:
The equilibrium concept defined by Dubey et al. (DGS, 1990, 2000, 2005) generates equilibria such that asset buyers could raise expected returns by paying more for the assets that they purchase. A simple example shows that, in fact, all equilibria may be return-dominated in that sense. Universal existence in the DGS model thus depends critically on the assumption that lenders are unable to exploit an obvious profit opportunity.
Keywords: Default; General equilibrium; Existence; Credit rationing (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406813000608
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:49:y:2013:i:5:p:418-421
DOI: 10.1016/j.jmateco.2013.06.005
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().